Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have spotting. Does my HCG blood test indicate pregnancy?

hi I did a beta hcg blood test and the result came back as 10.80mIU/ml. does this mean im pregnant. yesterday I had spotting and I thought it was my period. today as well Im having some slight bleeding but its not light in colour as with pregnant women but its dark in colour. could I be pregnant or I am just over reacting?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Hello, I would be happy to help you with your question.

On the result, it should give a reference range for positive or negative. This might actually vary from lab to lab. Based on the symptoms you are describing, and the test result that you gave me, it would seem that you are pregnant, but very early. A repeat HCG level in 48 hours should be double that amount. This would be indicated in the setting of your bleeding.

I hope that this helps. If you have more questions, please click on "ASK ME A QUESTION" link above to directly ask me a question!
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor